# SDR CALA2025041703946

- Difficulty date: April 9, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 113,205 hours, 24,018 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N200116
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 1500 STR 26LH HAS A DENT.   REPAIRED STA 1500 STR 26LH FRAME IAW B757-200 SRM 53-00-07-2R-S-DETAIL II. ACCOMPLIHSED ON VT NR 124726. INSPECTION THRESHOLD AT 37500 FLIGHT CYCLES AFTER REPAIR OR 50000 AIRCRAFT FLIGHT CYCLES WHICHEVER COMES FIRST.  INSPECTION INTERVAL 12000 FLIGHT CYCLES PER CATEGORY B INSPECTION REQUIREMENTS.  REF IS 53-00-07-2R-5. REPAIR 5. ACCOMPLISHED REPAIR PER SRM 53-00-7.
